The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  1. R.J. Adler, D. Monrad, R.H. Scissors and R.J. Wilson. Representations, decompositions, and sample function continuity of random fields with independent increments. Stoch. Proc. Appl. 15 (1983), 3-30. Math. Review MR694534
  2. R.M. Balan and C.A. Tudor. The stochastic heat equation with fractional-colored noise: existence of the solution. Latin Amer. J. Probab. Math. Stat. 4 (2008), 57-87. Math. Review MR2413088
  3. R.M. Balan and C.A. Tudor. Stochastic heat equation with multiplicative fractional-colored noise. Preprint (2008). Math. Review number not available. arXiv:0812.1913.
  4. R.A. Carmona and S. A. Molchanov. Parabolic Anderson problem and intermittency. Memoirs Amer. Math. Soc. 108 (1994), no. 518, viii+125 pp. Math. Review MR1185878
  5. R.A. Carmona and F. Viens. Almost-sure exponential behavior of a stochastic Anderson model with continuous space parameter. Stoch. Stoch. Rep. 62 (1998), 251-273. Math. Review MR1615092
  6. M. Cranston, T.S. Mountford and T. Shiga. Lyapunov exponent for the parabolic Anderson model with L'evy noise. Probab. Th. Rel. Fields 132 (2005), 321-355. Math. Review MR2197105
  7. R.C. Dalang. Extending martingale measure stochastic integral with application to spatially homogenous s.p.d.e.'s. Electr. J. Probab. 4 (1999), paper 6, 1-29. Math. Review MR1684157
  8. R.C. Dalang, C. Mueller and R. Tribe. A Feynman-Kac-type formula for the deterministic and stochastic wave equations and other p.d.e.'s. Trans. AMS 360 (2008), 4681-4703. Math. Review MR2403701
  9. T. Deck, S. Kruse, J. Potthoff and H. Watanabe. White noise approach to s.p.d.e.'s. In: Stochastic partial differential equations and applications V, (Trento, 2002). Eds. G. Da Prato and L. Tubaro. Lecture Notes in Pure and Appl. Math., 227 (2002), 183-195. Dekker, New York. Math. Review MR1919509
  10. R. Hersch. Random evolutions: a survey of results and problems. Rocky Mountain J. Math. 4 (1974), 443-477. Math. Review MR0394877
  11. Y. Hu. Heat equations with fractional white noise potentials. Appl. Math. Optim. 43 (2001), 221-243. Math. Review MR1885698
  12. Y. Hu and D. Nualart. Stochastic heat equation driven by fractional noise and local time. Probab. Theory Rel. Fields 143 (2009), 285-328. Math. Review MR2449130
  13. M.A. Kac. A stochastic model related to the telegraph's equation. Rocky Mountain J. Math. 4 (1974), 497-509. Math. Review MR0510166
  14. I. Karatzas and S.E. Shreve. Brownian Motion and Stochastic Calculus, Second Edition (1991). Springer, New York. Math. Review MR1121940
  15. B. Oksendal, G. Vage and H.Z. Zhao. Asymptotic properties of the solutions to stochastic KPP equations. Proc. Roy. Soc. Edinburgh Sect. A 130 (2000), 1363-1381. Math. Review MR1809108
  16. M.A. Pimsky. Lectures on Random Evolution (1991). World Scientific. Math. Review MR1143780
  17. S. Tindel and F. Viens. Almost sure exponential behavior for a parabolic SPDE on a manifold. Stoch. Proc. Appl. 100 (2002), 53-74. Math. Review MR1919608

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.